# SDR ASOA201000884

- Difficulty date: June 8, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE LT SIDE FOR COCKPIT PANEL 221ALF CRACKED.   BEGAN REMOVING FASTENERS ON LT SIDE FLOOR SUPPORT ANGLE FOR COCKPIT PANEL 221ALF. IAW SRM 51-42-06-001-001-A01.   R & R LT SIDE COCKPIT FLOOR SUPPORT ANGLE WITH SERVICEABLE PART ALL WORK DONE IAW SRM 51-42-06-001-001-A01.  A023 PROTECTIVE COATING NEEDS TO BE APPLIED.  COMPLIED WITH APPLICANCE OF PROTECTIVE COATING OF AREAS WORKED ON LT SUPPORT ANGLE OF PANEL 221ALF IAW SRM 51-25-06-001-001-(AO1).
